Two months ago while I was on vacation something happened to me. Not sure what. I was feeling fine and got in the elevator at the hotel to go down. I felt fine until I stepped out of the elevator. As soon as I stepped out my whole body felt tinglely (don't know how else to describe it) and I felt dizzy. I felt like I was going to pass out. the feeling lasted for about 15 minutes. I did not go to the hospital but did tell my daughter if I passed out to call 911.I now think it was a dumb idea not to go to the hospital. Ever since it happened I have had no energy. My father died at 50 of a heart attack so I'm considered high risk. I am 46 years old. I see a cardiologist every 6 mos. I waited until I got home and went for my normal check up. BTW I already have 3 30% blockages and have been on cholesterol and triglyceride med. for a few yrs. I thought maybe I might have had a mild heart attack but my Dr. did an EKG and said no I didn't but he wanted to do some blood tests. It came back that my liver enzymes were in the sixties. He told me to stop taking cholesterol and trig meds. He wanted to recheck in a week. They were still elevated. He said this would have to be closely monitored. I also have fibromyalgia and was in a really bad car wreck 4 yrs ago that almost killed me. So, I have taken tylenol for years. I'm always in some kind of pain. I decided I should go see my internist for a check up. He ordered an U S of my liver, kidneys, spleen, and bile duct and also ordered more blood work. I had all tests done Tues but don't go back to see him until this coming up Wed. I called his office Thur and was told he was out of the office until Mon. He's always been really good about calling me to tell me results of tests. His nurse said they would have the results the next day but they never called me Wed which makes me even more scared. This is really scarry to me. I'm just wondering if anybody knows if any otc pain med is safe to take with elevated liver enzymes? I started taking Lyrica for my fibro about 5 yrs ago and I'm wondering if that might be reason they are elevated. I'm no longer taking it because I'm too scared, and it was like a miracle drug for me. I don't know what to think but feel that whatever happened to me while on vacation has something to do with the elevated liver enzymes. Any info would be greatly appreciated. One last thing, when I get up or bend down I'm getting really dizzy.
The following user gives a hug of support to ladyfibro: skylady1990 (10-08-2011)
I am in the same boat with the raised liver enzymes. Overuse of tylenol can cause your liver enzymes to be raised. As for the other medications your taking you can call your pharmacist and ask about it.
The following user gives a hug of support to skylady1990: ladyfibro (10-08-2011)
The Following User Says Thank You to skylady1990 For This Useful Post: ladyfibro (10-08-2011)
Yes I know about the Tylenol. I have taken it for pain my whole adult life but never taken more than the recommended dosage. Do you know why your liver enzymes are elevated? This is so scary to me that I'm too scared to take anything. I will find out from my Dr Wed what if anything I can take for pain. I have so much pain from fibromyalgia and all my injuries from the car wreck I was in.
Hi, I just got out of the hospital for recieving treatment for Pancreatitius. The doctor admitted me as soon as she saw my elevated liver enzemes from my blood count. Your dissiness could be from your heart, I have congestive heart failure as well, and experience from time to time. Please let me know how you are, good luck to you.